Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does conjunctivitis be a complication of gonorrhea and chlamydia disease?

i m a 21 years old male, i have been treated for gonorrhea and chlamydia last 3 weeks with azithromycin 1g and cefixime 400mg for 2 days and after 3 days my penile discharge is now gone and i don t have any painful sensation when urinating but i still have a problem my eyes is now having a slight red color on the veins of my eye and a little bit itchy, teary, dry and there is discharge in the eyes, i am wearing glasses with astigmatism grade could this be a complication of having gonorrhea and chlamydia please help me i m really worried what should i do?
Sat, 7 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  
Medical Topics
General Surgeon 's  Response
Hello
Welcome to health care magic
gonorrheal or gonococal conjunctivitis is know entity & more common in gonorrheal disease patients,it can be treated by antibiotic eye drops ,so consult eye surgeon get treated
Wish you speedy recovery
Disclaimer
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi! i am 21 year old male who has been treated for gonorrhea and chlamydia my symptoms are gone and improving but i have a some kind of itchyness in my eyes and theres a present of red veins in my eyes my nurse friend told me to use doxycycline for treatment but when i searched on the net i saw Azithromycin 1g please help me with this Doxycycline 100mg twice a day for 1 week or Azithromycin 1g on a single dose to treat Inclusion Conjunctivitis . which is more better? thank you

doctor1 MD

How far back do you have to tell your sexual partners of a gonorrhea/chlamydia diagnosis? And is there anyway if I ve been in a monogamous relationship for the past 7 months that my boyfriend brought the disease into the relationship versus being unfaithful?

doctor1 MD

m a 21 years old male, i have been treated for gonorrhea and chlamydia last 3 weeks with azithromycin 1g and cefixime 400mg for 2 days and after 3 days my penile discharge is now gone and i don t have any painful sensation when urinating but i still have a problem my eyes is now having a slight red color on the veins of my eye and a little bit itchy, teary, dry and there is no discharge in the eyes, i am wearing glasses with astigmatism grade could this be a complication of having gonorrhea and chlamydia please help me i m really worried what should i do?

Recent questions on  Cefixime

doctor1 MD

doctor from last 1 week i am feeling burning sensation during the first flow of urine not any other symptom.actually i had a oral homosex with a guy after that i m experiencing such a problem.i have taken 15mg of azithromycin as a single dose,and currently i am on plain cefixime but no releif what is it?

doctor1 MD

I have a long term problem (4-5 years) with a perennial allergic throat infection kind of symptoms, punctuated with genuine throat infections. I am perennially on Montair LC, and when have throat infections (about once in 3 months) usually have Cefixime 200 BD. Any way to change this situation?

doctor1 MD

in what condition azibact 200 is used I have blister in my throat which hurts a lot....doctors is giving the following medicine...cefixime dicloxacilin 200mg twice daily, Azibact 200 once , Nimusulide azimomatminophen, plupiritine maleate thrice a day....have completed 5 day course . The blister is better but is still there...should i continue

doctor1 MD

I traveled internationally two days back and the same night had a bout of vomiting (with lot of nausea and sweating) and loose motions. It was a one off event and no temperature. The nausea persisted in the morning. Doctor prescribed Ciprolaxacin (500 mg OD) plus dompeirdon and Zantac. This seems to give me palpitations (tachycardia). The doctor has now stopped Cipro and Zantac and gone for Cefixime. I looked up the net for adverse reactions of Cefixime and do not like them. I still have some nausea and dizziness. Also I have a history of very sensitive stomach (IBS). What to do?

doctor1 MD

Bottom eye lids swollen, tender to the touch and when I blink. Skin under eye is swollen and pinkish in color. When bottom eye lids are pulled away there is puss in lining of the lids. Began about six days ago, some crusting in eye lashes upon...

doctor1 MD

I had a procedure done yesterday to remove an 8mm kidney stone from my ureter . The urologist went in, broke it up and placed a stent in. The stent is to remain until Monday. My doctor s office is closed now and I m experiencing a lot of lower...

doctor1 MD

Hello Doctor,2. This query is for my 8 weeks old baby boy. He is having cough for almost a week now. Whenever lying down flat on bed, he makes noise while breathing. Congestion related. Earlier we were in XXXXXXX and last weekend we Moved to...